MAUDE Adverse Event Report: MEDACTA SWITZERLAND GMK-SPHERE 02.12.0023L FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L; KNEE FEMORAL COMPONENT CEMENTED

MEDACTA SWITZERLAND GMK-SPHERE 02.12.0023L FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L; KNEE FEMORAL COMPONENT CEMENTED
Model Number 02.12.0023L
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-sep-2022.Lot 2108354: (b)(4) items manufactured and released on 14-sep-2021.Expiration date: 2026-08-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional components involved: batch review performed on 28-sep-2022.Gmk-sphere 02.07.1203l tibial tray fixed cemented size 3 l (k090988) lot 2104549: (b)(4) items manufactured and released on 02-aug-2021.Expiration date: 2026-07-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-sphere 02.12.0310fl tibial insert fixed sphere flex size 3/10 mm l (k121416) lot 2108881: (b)(4) items manufactured and released on 09-sep-2021.Expiration date: 2026-08-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 5 months after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised successfully all the components.

Brand Name
GMK-SPHERE 02.12.0023L FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ L
Common Device Name
KNEE FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA SWITZERLAND
gewerbestrasse 3
frauenfeld, switzerland 8500
SZ  8500
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15672129
Report Number3005180920-2022-00782
Device Sequence Number6462252
Product Code JWH
UDI-Device Identifier07630030862373
UDI-Public07630030862373
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2026
Device Model Number02.12.0023L
Device Catalogue Number02.12.0023L
Device Lot Number2108354
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2022
Initial Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale